MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 5 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 5 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf uni tib tray sz c lm pma.Catalog #:154722 lot #: 957490.Additional mdr report was filed for this event, please see associated reports: 3002806535-2019 -00513.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial knee procedure.Subsequently, the patient was revised due to tibial loosening and subsidence.Patient fell the day after surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The report of tibial loosening in (b)(4) cannot be confirmed with the available information.The reason for revision cannot be discussed further without additional information, including pre-revision radiographs, further patient information and provision of the revised components.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT MD SIZE 5 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8706753
Report Number3002806535-2019-00514
Device Sequence Number1992331
Product Code NRA
UDI-Device Identifier05019279785957
UDI-Public05019279785957
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model NumberN/A
Device Catalogue Number159549
Device Lot Number348170
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;